# SDR ASAA2013022694008

- Difficulty date: February 26, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 24,205 hours, 7,512 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMRC607
- Condition: Leaking
- Location: Nr 2 Vsv
- Part time: 24,205 hours, 7,512 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON PDC WALKAROUND, FOUND FUEL LEAKING UNDER NR 2 ENGINE.  REMOVED NR 2 VSV ACTUATOR IAW MM 75-31-01-00-8025. A-F. INSTALLED NR 2 ENG VSV ACTUATOR IAW AMM 75-31-01-400 LEAK AND ACTUATORS TEST GOOD IAW AMM 71-00-00-700.
